# SDR IPXA2016041502177

- Difficulty date: March 24, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0789501
- Condition: Corroded
- Location: Bs 481
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RCB FLOOR PANEL WSP0789-501 CORRODED BS 475-488, LBL 48.  REPAIRED FLOOR PANEL IAW EA 011-5310-01-A6199, REV IR AND EO MD11-5310-60493-A.
